Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#346573] of Yuan Gao

search scholar.google.com.

Papers Published

  1. Gao, Y; Liang, J; Xiao, TJ, A new method to obtain uniform decay rates for multidimensional wave equations with nonlinear acoustic boundary conditions, Siam Journal on Control and Optimization, vol. 56 no. 2 (January, 2018), pp. 1303-1320 [doi]
    (last updated on 2022/05/16)

    Abstract:
    In this paper, we investigate the uniform stability of a class of nonlinear acoustic wave motions with boundary and localized interior damping. Here the damping and potential in the boundary displacement equation are nonlinear. Moreover, the nonlinear system contains the localized interior damping term, which indicates that there is a thin absorption material and flow resistance on the endophragm of the boundary. Since some lower-order term in the nonlinear wave system is not below the energy level, the “compactness-uniqueness” method is not suitable for the problem. Our main purpose is to present a new method to obtain uniform decay rates for these damped wave equations with nonlinear acoustic boundary conditions.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320